Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Early periods after stopping birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
Doctor :   how can i help you
User :   ok real quick, i was talking birth control
User :   for about 6 months and i decided to stop fter i finished the month of february
User :   i got my period two weeks early before finishing the pills for two weeks
User :   now that was on feb 5,
Doctor :   ok
User :   today is march 13 i have not seen or had and cramping for my period to start..
User :   ive had nausea fatigue
User :   negative preg test
Doctor :   was ur periods regular?
User :   and my breasts are tender
User :   yes
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight.
Doctor :   when was ur last period
User :   i would always get my period in the beg of the month
Doctor :   when isit expected this time around
Doctor :   ok
User :   this month march 5
User :   im 21 f married 5'2 150 lbs
Doctor :   if u on pills
User :   i have a 7 month old
Doctor :   it will take sometime for the periods to get regular
User :   i stopped the pills...
User :   oh...
Doctor :   since u pregnancy test is negative
Doctor :   ur unlikely to be pregnant
User :   ok?
User :   ok thanks!
Doctor :   ur periods are delayed may be becoz of stress
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor